MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 CATHETER STABILIZATION, PICC/CENTRAL LINE; CATHETER SECUREMENT DEVICE

C.R. BARD, INC. (BASD) -3006260740 CATHETER STABILIZATION, PICC/CENTRAL LINE; CATHETER SECUREMENT DEVICE
Model Number N/A
Medical Device Problem Code Misconnection (1399)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.The device has not been returned to the manufacturer for evaluation.
 
Event or Problem Description
It was reported, clip/buckle does not stick when in use.No other information was provided.

Brand Name
CATHETER STABILIZATION, PICC/CENTRAL LINE
Common Device Name
CATHETER SECUREMENT DEVICE
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
DAVOL SURGICAL INNOVATIONS -9616067
ave. roberto fierro #6408
parque industrial aeropuerto
cd. juarez, chih s.a. de c.v. 32690
MX   32690
Manufacturer Contact
maddy vincent
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key22071722
Report Number3006260740-2025-03312
Device Sequence Number9500841
Product Code KMK
UDI-Device Identifier00801741081507
UDI-Public(01)00801741081507(11)230517(17)260328(10)JUHR1470
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/28/2026
Device Model NumberN/A
Device Catalogue NumberCV0220CE
Device Lot NumberJUHR1470
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2025
Initial Report FDA Received Date05/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown